# SDR DLL13952756

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1505
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FLOORBEAM CORRODED AFT OF FS 1505 BELOW LEFT FIXED FLOOR PANEL ABOVE STRINGER 40.  REPAIRED PER SRM 53-23-00 FIG 802.
